Title: Asymptotic behavior of the coefficients of some sequences of polynomials
Authors: Van Assche, Walter ×
Fano, G
Ortolani, F #
Issue Date: 1987
Publisher: Siam publications
Series Title: Siam journal on mathematical analysis vol:18 issue:6 pages:1597-1615
ISSN: 0036-1410
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science